Please use this identifier to cite or link to this item:

Lateral transport in quasiperiodically ordered layered media with isotropic randomness

Authors Chan, MC
Zhang, ZQ HKUST affiliated (currently or previously)
Issue Date 2002
Source Waves in random media , v. 12, (2), 2002, APR, p. 201-209
Summary We investigate the lateral wave transport in quasiperiodically ordered layer media with isotropic randomness. As an example, we consider the case of the Fibonacci sequence and study the ergodic proper-ties in such systems. From the results of the channel occupation number of nine generations, we find that the wave transport in such systems falls between the transport of anisotropic hopping systems and that of randomly layered media and can be associated with a fractal dimension that can be tuned according to the strength of the layer coupling. The origin of this fractal dimensionality is attributed to the interplay between the quasiperiodic ordering in the layer direction and the presence of isotropic randomness in the system.
ISSN 0959-7174
Rights Waves in Random Media © copyright (2002) IOP Publishing Ltd. The Journal's web site is located at
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Files in this item:
File Description Size Format
wr2203.pdf 116084 B Adobe PDF